MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-345
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "recall letter received, knot under armpit, low grade temp, implant feels hard that comes and goes, capsular contracture, and rupture".
 
Event or Problem Description
Patient reported right side "recall letter received" ,"knot under armpit", "implant feels hard that comes and goes".Patient additionally reported capsular contracture and rupture.Patient additionally reported "low grade temp", unrelated to the device.Device remains implanted.
 
Event or Problem Description
 
Event or Problem Description
Patient later reported "swollen lymph nodes, contractures, ultrasound results show a snowstorm like appearance indicative of free silicone within the tissue that confirms that silicone has crossed over the capsule that is surrounding the implant".
 
Additional Manufacturer Narrative
The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Patient later reported "swollen lymph nodes, contractures, ultrasound results show a snowstorm like appearance indicative of free silicone within the tissue that confirms that silicone has crossed over the capsule that is surrounding the implant".Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Patient reported right side "recall letter received" ,"knot under armpit", "implant feels hard that comes and goes".Patient additionally reported capsular contracture and rupture.Patient additionally reported "low grade temp", unrelated to the device.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed 1 opening assessed as fold flow opening.¿ capsular contracture: unable to observe as it is not related to the device.¿ lymphadenopathy: unable to observe as it is not related to the device.¿ visibility/ palpability: unable to observe as it is not related to the device.¿ anxiety ¿ product/procedure: unable to observe as it is not related to the device.¿ lump/nodule: unable to observe as it is not related to the device.¿ fever ¿ ndr: unable to observe as it is not related to the device.¿ pain: unable to observe as it is not related to the device.No other observations observed.No further actions are required as no manufacturing issues are observed.Additional, changed, and/or corrected data: b5, d9, h3, h6.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
building 3
irvine, CA 92612
8479366324
MDR Report Key10896476
Report Number9617229-2020-19056
Device Sequence Number3316052
Product Code FTR
UDI-Device Identifier10888628008304
UDI-Public10888628008304
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model NumberTRF-345
Device Catalogue NumberTRF-345
Device Lot Number2909312
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2020
Supplement Date Received by Manufacturer01/10/2024
01/23/2024
03/25/2024
04/30/2024
06/13/2024
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/12/2024
01/26/2024
04/01/2024
05/08/2024
06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale